# SDR V0XD20210604001

- Difficulty date: May 19, 2021
- Submitted: June 4, 2021
- Operation: General aviation
- Filed by: Avmax Montana Inc, repair station V0XD413Y
- Aircraft: N931LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15031
- Aircraft time: 37,421 hours, 30,542 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: CC670340941
- Condition: Corroded
- Location: Bs 280
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH 7 RH FS 280 BEAMS HAVE CORROSION. CORRECTIVE ACTION: REPLACED LH & RH FS 280 CROSSBEAM IAW CRJ 900 SRM 51-42-06.
